×

zbMATH — the first resource for mathematics

Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation. (English) Zbl 1221.65278
Summary: We adopt the homotopy analysis method (HAM) to obtain solutions of linear and nonlinear fractional diffusion and wave equation. The fractional derivative is described in the Caputo sense. Some illustrative examples are presented.

MSC:
65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
35G15 Boundary value problems for linear higher-order PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ayub, M.; Rasheed, A.; Hayat, T., Exact flow of a third grade fluid past a porous plate using homotopy analysis method, Int J eng sci, 41, 2091103, (2003) · Zbl 1211.76076
[2] El-Sayed, A.M.A., Fractional-order diffusion-wave equation, Int J theor phys, 35, 2, 311-322, (1996) · Zbl 0846.35001
[3] Cang J, Tan Y, Xu H, Liao SJ. Series solutions of non-linear Riccati differential equations with fractional order. Chaos Solitons Fract; in press. · Zbl 1197.34006
[4] Ginoa, M.; Cerbelli, S.; Roman, H.E., Fractional diffusion equation and relaxation in complex viscoelastic materials, Physica A, 191, 449-453, (1992)
[5] Hayat, T.; Khan, M.; Ayub, M., On the explicit analytic solutions of an Oldroyd 6-constant fluid, Int J eng sci, 42, 12335, (2004) · Zbl 1211.76009
[6] Hayat, T.; Khan, M.; Ayub, M., Couette and Poiseuille flows of an Oldroyd 6-constant fluid with magnetic field, J math anal appl, 298, 22544, (2004) · Zbl 1067.35074
[7] Jafari, H.; Daftardar-Gejji, V., Solving linear and nonlinear fractional diffusion and wave equations by Adomian decomposition, Appl math comput, 180, 488-497, (2006) · Zbl 1102.65135
[8] Jafari, H.; Momani, S., Solving fractional diffusion and wave equations by modified homotopy perturbation method, Phys lett A, 370, 388-396, (2007) · Zbl 1209.65111
[9] Jafari H, Seifi S, Alipoor A, Zabihi M. An iterative method for solving linear and nonlinear fractional diffusion-wave equation. J Nonlinear Fract Phenom Sci Eng; accepted for publication.
[10] Liao SJ. The proposed homotopy analysis technique for the solution of nonlinear problems, PhD thesis, Shanghai Jiao Tong University; 1992.
[11] Liao, S.J., An approximate solution technique which does not depend upon small parameters: a special example, Int J nonlinear mech, 30, 37180, (1995)
[12] Liao, S.J., An approximate solution technique which does not depend upon small parameters (part 2): an application in fluid mechanics, Int J nonlinear mech, 32, 5, 81522, (1997)
[13] Liao, S.J., An explicit totally analytic approximation of Blasius viscous flow problems, Int J non-linear mech, 34, 4, 75978, (1999)
[14] Liao, S.J., Beyond perturbation: introduction to the homotopy analysis method, (2003), CRC Press/Chapman & Hall Boca Raton
[15] Liao, S.J., On the homotopy analysis method for nonlinear problems, Appl math comput, 147, 499513, (2004)
[16] Liao, S.J., Comparison between the homotopy analysis method and homotopy perturbation method, Appl math comput, 169, 118694, (2005)
[17] Liao, S.J., A new branch of solutions of boundary-layer flows over an impermeable stretched plate, Int J heat mass transfer, 48, 252939, (2005)
[18] Liao, S.J.; Pop, I., Explicit analytic solution for similarity boundary layer equations, Int J heat mass transfer, 47, 758, (2004)
[19] Liao, S., Homotopy analysis method: A new analytical technique for nonlinear problems, Commun nonlinear sci numer simulat, 2, 2, 95-100, (1997)
[20] Luchko, Yu.; Gorenflo, R., An operational method for solving fractional differential equations with the Caputo derivatives, Acta math vietnamica, 24, 2, 207-233, (1999) · Zbl 0931.44003
[21] Momani, S., An algorithm for solving the fractional convection diffusion equation with nonlinear source term, Commun nonlinear sci numer simulat, 12, 7, 1283-1290, (2007) · Zbl 1118.35301
[22] Momani, S., Analytical approximate solution for fractional heat-like and wavelike equations with variable coefficients using the decomposition method, Appl math comput, 165, 459-472, (2005) · Zbl 1070.65105
[23] Moustafa, O.L., On the Cauchy problem for some fractional order partial differential equations, Chaos solitons fract, 18, 135-140, (2003) · Zbl 1059.35034
[24] Mainardi, F., On the initial value problem for the fractional diffusion-wave equation, (), 246-251
[25] Mainardi F. Fractional diffusive waves in viscoelastic solids. In: Wegner Jl, Norwood FR, editors, Nonlinear waves in solids, Fairfield; 1995. pp. 93-7.
[26] Mainardi, F., Fundamental solutions for the fractional diffusion-wave equation, Appl math lett, 9, 23-28, (1996) · Zbl 0879.35036
[27] Agrawal, O.P., Solution for a fractional diffusion-wave equation defined in a bounded domain, Nonlinear dynam, 29, 145-155, (2002) · Zbl 1009.65085
[28] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[29] Samko, G.; Kilbas, A.A.; Marichev, O.I., Fractional integrals and derivatives: theory and applications, (1993), Gordon and Breach Yverdon · Zbl 0818.26003
[30] Schneider, W.R.; Wyss, W., Fractional diffusion and wave equations, J math phys, 30, 1, 134-144, (1998) · Zbl 0692.45004
[31] Tan, Y.; Abbasbandy, S., Homotopy analysis method for quadratic Riccati differential equation, Commun nonlinear sci numer simulat, 13, 3, 539-546, (2008), Yue Tan, Saeid Abbasbandy · Zbl 1132.34305
[32] Wazwaz, A.M.; Goruis, A., Exact solution for heat-like and wave-like equations with variable coefficient, Appl math comput, 149, 51-59, (2004)
[33] Weitzner, H.; Zaslavsky, G.M., Some applications of fractional equations, Commun nonlinear sci numer simulat, 8, 273-281, (2003) · Zbl 1041.35073
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.